# SDR CALA2025082007946

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,597 hours, 26,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21ABC DOOR HANDLE COVER CAME OFF SECURED DOOR HANDLE COVER FOR EMERGENCY EXIT DOOR AT 21ABC AS REQ.
